MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number E2012-11
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the device for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.While the exact cause of the internal carotid balloon failing to inflate remains unknown, it is possible that the safety balloon inflated due to overinflation of the internal carotid balloon.The safety balloon is intended to inflate when excess pressure is applied to the internal carotid balloon to reduce the possibility of injury by over-inflation.As instructed in the ifu, the balloon should be slowly inflated to prevent the safety balloon from inflating and the user should slide the safety sleeve over the safety balloon once the balloon is in place.When balloon inflation is completed, the ifu instructs to: close the white stopcock and slide the movable sleeve over the external safety balloon.This will prevent reflux from the internal carotid balloon into the external safety balloon and prevent subsequent loss of vessel occlusion.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the white internal carotid balloon would not inflate during the procedure.A stent was placed to resolve the issue.The bleeding was able to be controlled, and no harm occurred to the patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key20127683
Report Number1220948-2024-00161
Device Sequence Number16940865
Product Code MJN
UDI-Device Identifier00840663101290
UDI-Public(01)00840663101290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE2012-11
Device Lot NumberXPF1026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown